# SDR DALA2023062305089

- Difficulty date: June 22, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 140,534 hours, 20,589 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 174 DOOR 2L SLIDE ARMED LIGHT ALWAYS ILLUMINATED. CORRECTIVE ACTION: PER B767-300 FIM 25-66-00-815-802 FOUND CARD IN PROX BOX BAD. REPLACED PROX BOX PER B767 AMM 32-66. TESTS OK. SLIDE LIGHT CHECKS OK. (9906160)
